Hello to all, and how are my friends?First of all I want to say how good it is to be back on DC. We moved about a month ago and my computer got broke during the move, and I am just now getting a new one. I have missed you all terribly. A word for the wise. Don't ever break this girl's computer computer again. lol. How dreadful it was. I have been having allot of trouble with my osteoarthitus in my knees. I have had the Synvisc injections in the past and all, and I have Voltaren Patches that I can put on. This may be a dumb question, but can I cut the Voltaren patch in half, and put a half on each knee? Again... may be a silly question. But I hurt sooo bad. I have an upcoming MRI on them. I also take Robaxin. Nothing really seems to help but the Voltaren. They even wake me up at night they hurt sooo badly. Well, I hope to hear back from some friends, and others too now. I hope everyone has been doing great. Talk to you soon. Ruth. Or Ruthie to allot of you. God bless.
Ruthie!! I've missed you. I sent you a pq a week or so ago. I figured you didn't get it since there have been some problems with the site. I think they are all fixed now though.
Sorry I don't know anything about the patches. I was just really excited to see you back. Love ya sweetie.
Welcome back Ruthie!! Glad to have you back on board! Instead of cutting the voltaren patches in half, why not ask for the cream, where you can put a measured amount on each knee. I think that it is wonderful that you found something that can help your knees, and it is not nearly as dangerous as taking an NSAID PO.
Hope your dream house is everything that you want it, and worth the trouble of a girl losing her computer for awhile :-))
WELCOME BACK!!! My friend! You have been so missed! I agree with Laurie about asking the pharmatist, but as long as they aren't gel, should be ok. I heard about how expensive they are. $600 for 30 of them? I would need a body bag made out of them!That or they would be cut into 1/8ths! Hope they are flesh colored! Again welcome back..Mary
Hi Ruth, I was given Fentanyl patches recently and I cut them in half because they were so big. But I didn't see any difference in the pain control, if I wore the full dose to half the dose. But check first with a medical person or just get a lower dose of the medication if it comes in a lower dose. We haven't spoken since the move, lets catch up now you have a new computer. Take care, Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 6 Oct 2011 • 2 answers
Posted 22 Mar 2012 • 1 answer
Posted 21 Jun 2014 • 2 answers
Posted 18 Jan 2017 • 0 answers